# SDR DALA2022032201863

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 70,520 hours, 27,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8292898) DURING INSPECTION FOUND L/H AUX STATIC PORT HAS 4 LIGHTNING STRIKES. DAMAGE REPAIRED PER SRM 53-00-01 REPAIR 13.
